# SDR CALA9701542

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN REPAIR ANGLE ON FORWARD SIDE OF RT BS 1263 TORQUE BOX WEB BELOW HORIZONTAL DECK.  THE CRACKED AREA WAS REMOVED AND A REPAIR KIT WAS INSTALLED IAW BOEING DRAWING 65C27136.
